Journal of the American Mathematical Society. Volume 18, Number 1, 2005
Journal of the American Mathematical Society Contents of Volume 18, Number 1 Polylogarithms, regulators, and Arakelov motivic complexes A. B. Goncharov J. Amer. Math. Soc. 18 (2005), 1-60. Multidimensional viscous shocks I: Degenerate symmetrizers and long time stability...
שמור ב:
מחבר ראשי: | |
---|---|
פורמט: | Bài viết |
שפה: | English |
יצא לאור: |
American Mathematical Society
2009
|
נושאים: | |
גישה מקוונת: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/101 |
תגים: |
הוספת תג
אין תגיות, היה/י הראשונ/ה לתייג את הרשומה!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|
היה/י הראשונ/ה לכתוב הערה!